On the Adjoint Semigroup and Some Problems in the Theory of Approximation.
Mathematische Zeitschrift, Tome 73 (1960), pp. 219-234
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1960__73_169842,
author = {Karel Leeuw},
title = {On the {Adjoint} {Semigroup} and {Some} {Problems} in the {Theory} of {Approximation.}},
journal = {Mathematische Zeitschrift},
pages = {219--234},
year = {1960},
volume = {73},
zbl = {0094.10501},
url = {http://geodesic.mathdoc.fr/item/MZ_1960__73_169842/}
}
Karel Leeuw. On the Adjoint Semigroup and Some Problems in the Theory of Approximation.. Mathematische Zeitschrift, Tome 73 (1960), pp. 219-234. http://geodesic.mathdoc.fr/item/MZ_1960__73_169842/